MAUDE Adverse Event Report: CARDINAL HEALTH 200 LLC HEART CATH PACK (HCNSB)177; ANGIOGRAPHY/ANGIOPLASTY KIT

CARDINAL HEALTH 200 LLC HEART CATH PACK (HCNSB)177; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN21HCNSC
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review did not indicate any exception that could lead to the reported incident.The average linting data is 0.166g/10pcs.The sample was not available at the time of investigation.Photos were provided and blue lint was found on the gloves.According to our supplier, or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.B.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).D.In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The investigation results revealed no abnormal situation occurred during production or device history review; therefore, the root cause was not determine.The complaint information was shared with the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reported the blue towels (pwtb04-stm) in their heart cath pack (san21hcnsc ) were shedding during intravascular ultrasound(ivus) procedure.Reportedly, dr.Dupont found some of the shredded fibers on the catheter and patient.No known adverse impacts to patient.No patient demographics or other information provided.

Brand Name
HEART CATH PACK (HCNSB)177
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
CARDINAL HEALTH 200 LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX   CP 32599
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key14885444
Report Number1423537-2022-00796
Device Sequence Number12027522
Product Code OEQ
UDI-Device Identifier10888439824247
UDI-Public10888439824247
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN21HCNSC
Device Catalogue NumberSAN21HCNSC
Device Lot Number787273
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown